2 doctors weighed in:

My hand and leg is itching very much from last one week . I don't have dry skin . I m not able to control any more . Plz help me what's going on ?

2 doctors weighed in
Dr. Georgia Latham
Family Medicine
1 doctor agrees

In brief: Difficult to dx

itching without seeing the skin.
Is there a rash? Taking benadryl (diphenhydramine) by mouth may help with itching if it is due to an allergic reaction, but may not solve the problem. Be careful, benadryl (diphenhydramine) may cause drowsiness. Consider an virtual visit or inbox consult with a picture to help with diagnosis and/or recommendations.

In brief: Difficult to dx

itching without seeing the skin.
Is there a rash? Taking benadryl (diphenhydramine) by mouth may help with itching if it is due to an allergic reaction, but may not solve the problem. Be careful, benadryl (diphenhydramine) may cause drowsiness. Consider an virtual visit or inbox consult with a picture to help with diagnosis and/or recommendations.
Dr. Georgia Latham
Dr. Georgia Latham
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors